# SDR AWXA200500341

- Difficulty date: March 15, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 49,274 hours, 22,090 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid
- Part number: 903A000001
- Condition: Ratcheting
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

APPROACH, SELECTING FLAPS POSITION 1 RECEIVED ECAM SLAT LOCKED WING TIP BRAKE, DECLARED EMERGENCY & LANDED.  R&R NR 1 SLAT/FLAP CONTROL COMPUTER.  PERF SFCC 1&2 GRD SCAN, SLATS NO FAULTS.  T/E FLAPS FAULTED LT PROXIMITY SENSOR 37CV.  BITE TEST LGCIU NR 1, FAULT.  REPLACED SENSOR, FAULT REMAINS.  RANG OUT WIRES CONNECTOR 7514VC PIN A&B, TO LGCIU CONNECTOR 5GA1-AA, CONTAMINATION CONNECTOR 4035VC.  CLEANED CONNECTOR.  OPS TEST FLAPS, RATCHETING SOUND, ISOLATED TO LT T/E FLAP WING TIP BRAKE.  R & R LT T/E FLAP WING TIP BRAKE ASSY.  VENDORS TEARDOWN, SFCC SN 03234, NO FAULTS.  UNIT INSP & TESTED.  WING TIP BRAKE SN 458 CONFIRMED FAILURE.  PISTON P/N 831-0001 OUT OF LIMITS, SOLENOID SYS 1 & 2 DEFECT.  UNIT OVERHAULED
